# SDR CALA2014032400384

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 65,220 hours, 14,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: 01242
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE AT DOOR 1L CAME OFF DOOR & LANDED IN THE JET WAY, IT DID NOT INFLATE.  R & R DOOR 1L SLIDE PACK ASSEMBLY IAW AMM 25-66- 01.  OPERATIONS CHECKED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1621938, SN OFF 01242 SLIDE, B757-200 OFF 19-2566-9-0002 1242 ON 19-2566-9-0002 1391.
